The reciprocity theorem for porous anisotropic media

Main Article Content

E. BOSCHI

Abstract

In this paper we give a reciprocity theorem for anisotropic
porous media in the quasi-stationary case. The distribution of the
pores is assumed statistically homogeneous.

Article Details

How to Cite
1.
BOSCHI E. The reciprocity theorem for porous anisotropic media. Ann. Geophys. [Internet]. 1972Nov.25 [cited 2021Oct.25];25(4):607-13. Available from: https://www.annalsofgeophysics.eu/index.php/annals/article/view/5125
Section
OLD